# IBPS Clerk Mains Reasoning Questions 2019 (Day-05) High Level-New Pattern | With Video Solution

Dear Aspirants, Reasoning Abilityย plays a crucial role in Banking and all other competitive exams. To enrich your preparation, here we have provided New Pattern Reasoningย Questionsย for IBPS Clerk Mains. Candidates those who are going to appear in IBPS Clerk Mains can practice these questions daily and make your preparation effective.

Note: Dear IG ‘ians, Once Again IBPS Guide Team has brought you here with a New Innovative, to make you understand the questions more easier we have started providing Video Solutions for the questions. Practice here & click the link given below to check the video solutions of the same questions. Make use of it & thanks for your love.

New Pattern Reasoning Ability Questions For IBPS Clerk Mains (Day-05)

maximum of 10 points
Table is loading

### Click Below for Video Solutions for these Questions

Click Here for IBPS Clerk Mains Online Mock Test

Directions (1-5): Study the given information carefully and answer the following questions.

@ Means either the hour hand or the minute hand of the clock is at 2

& Means either the hour hand or the minute hand of the clock is at 7

\$ Means either the hour hand or the minute hand of the clock is at 5

% Means either the hour hand or the minute hand of the clock is at 8

* Means either the hour hand or the minute hand of the clock is at 4

# Means either the hour hand or the minute hand of the clock is at 9

! Means either the hour hand or the minute hand of the clock is at 3

Note: The first symbol represents the hour hand and the second symbol represents the Minute hand. All the given time is considered only in PM unless otherwise mentioned.

For example: @# means 2.45PM.

1) If a person has an interview at \$#. He takes 45 minutes travel to reach interview venue from railway station and the same person take 35 minutes to reach railway station from his House. Then, when should the person depart from his house to reach the interview venue 40 minutes before from his interview time?

a) None of these

b) &!

c) !#

d) !*

e) \$!

2) Nila walks at 20km speed per hour. She starts walking from point A at %@ and covers a distance of 30km to reach point B. then when will Nila reach at point B?

a) *%

b) %*

c) #*

d) None of these

e) #%

3) Janu departed from Singapore on Monday *!. The flight took 17 hours to reach Chennai airport. She went to meet his old friend at Madurai where her friend has arrived 3 hours earlier to Janu. Janu took 8 hours to reach Madurai from Chennai via train. Then when was Januโs friend arrived at their meeting place?

a) @!

b) !!

c) *!

d) @%

e) None of these

4) A movie started at \$# and had interval after 1 hour 30 minutes of starting of the movie. The interval was of 20 minutes. Then the remaining part of the movies was for 1 hour 45 minutes. At what time did the movie end?

a) **

b) #\$

c) #!

d) *#

e) #*

5) Sibi reached the park at %@ A.M. He spends 6hours 45 minutes with his friend in park. He took 5 hour 25 minutes to reach his house, then when will Sibi reach his house?

a) !*

b) #%

c) %*

d) @!

e) *&

Directions (6-10): Study the following information to answer the given questions:

A word and number arrangement machine when given an input line of numbers rearranges them following a particular rule. The following is an illustration of input and re-arrangement.

Input: 57 18 25 88 96 34 19 48 77 66 29 54

Step I: 20 57 25 88 34 19 48 77 66 29 54 94

Step II: 21 20 57 25 34 48 77 66 29 54 94 86

Step III: 27 21 20 57 34 48 66 29 54 94 86 75

Step IV: 31 27 21 20 57 34 48 54 94 86 75 64

Step V: 36 31 27 21 20 48 54 94 86 75 64 55

Step VI: 50 36 31 27 21 20 94 86 75 64 55 52

And Step VI is the last step of the rearrangement of the above input.

As per the rules followed in the above steps, find out in each of the following questions the appropriate steps for the given input.

Input: 34 89 27 58 92 15 46 69 96 80

6) What is the sum of the number which is third from the right end and the number which is fourth from the left end in step 4?

a) 130

b) 119

c) 107

d) 97

e) None of these

7) In which of the following step โ58 69 94โ were found in the same order?

a) Step -1

b) Step -2

c) Step -3

d) Step -4

e) Step -5

8) What will be the resultant if the second number from the left end in step -2 is subtracted from fifth number from the right end in step -3?

a) 54

b) 52

c) 67

d) 88

e) None of these

9) Which of the following number is third to the left of the number which ninth from the left end in last step?

a) 17

b) 90

c) 94

d) 87

e) None of these

10) If the odd number is increased by 13 and even number is decreased by 15 in third step then what is the product of lowest and fourth lowest number of the newly formed series?

a) 872

b) 972

c) 652

d) 986

e) 882

### Click Below for Video Solutions for these Questions

Answers:

Directions (1-5):

1) Answer: c)

• A person has an interview at \$# – 5.45pm
• He takes 45 minutes travel to reach interview venue from railway station, and the same person take 35 minutes to reach railway station from his House so if the person depart at 3.45 from his house then he reached 4.30pm at railway station and then he reach 5.05pm at interview venue which is 40 minutes before his actual interview time. So 3.45pm – !# – so option โCโ answer.

2) Answer: e)

Nila starts walking from point A at %@ – 8.10pm

Time taken to cover the distance = 30km/20km per hr = 1.5hr

1.5 hr she takes to cover the distance, 8.10 pm + 1.5hr(i.e., 1hr 30 minutes) = 9.40pm

3) Answer: a)

Janu departed from Singapore on Monday *! โ 4.15pm

The flight took 17 hours to reach Chennai airport โ 4.15pm +17 hrs = 9.15am on Tuesday.

Janu took 8 hours to reach Madurai from Chennai via train= 9.15am + 8hours = 5.15pm on tuesday

Her friend arrived 3hours earlier to Janu- 5.15pm -3hr = 2.15 = @!

4) Answer: e)

A movie started at \$# – 5.45PM

Had interval after 1 hour 30 minutes โ 7.15 PM Onwards Interval

Interval time -7.15-7.35PM

Remaining part of the movie was for 1 hour 45 minutes -7.35 +1 hour 45 minutes = 9.20PM = #*

5) Answer: c)

• Sibi reached the park at %@ A.M โ 8.10.A.M
• He spends 6 hours 45 minutes with his friend in park 8.10 +6.45 = 2.55PM.

He took 5 hour 25 minutes to reach his house = 2 .55 PM + 5 hour 25 minutes = 8.20PM

Directions (6-10):

For step -1 lowest number is increased by 2 and it is arranged at left end and also highest number is decreased by 2 and it is arranged at right end

For step -2, Second lowest number is increased by 2 and it is arranged at left end and also Second highest number is decreased by 2 and it is arranged at right end and so on for remaining steps.

Input: 34 89 27 58 92 15 46 69 96 80

Step I: 17 34 89 27 58 92 46 69 80 94

Step II: 29 17 34 89 58 46 69 80 94 90

Step III: 36 29 17 58 46 69 80 94 90 87

Step IV: 48 36 29 17 58 69 94 90 87 78

Step V: 60 48 36 29 17 94 90 87 78 67

6) Answer: c)

Step 4 – 48 36 29 17 ย ย 58ย ย  69ย ย  94 90 87 78

The sum of the number which is third from the right end and the number which is fourth from the left end in step 4 = 90+17 =107

7) Answer: d)

In step -4 58 69 94 appeared in the same sequence

8) Answer: b)

Second number from the left end in step -2 – 17

Fifth number from the right end in step -3 โ 69

69-17 =52

9) Answer: c)

Step -5 (last step) – 58 48 36 29 17 94 90 87 78 67

94- Third to the left of the number which ninth from the left end in last step.

10) Answer: e)

Odd number is increased by 13 and even number is decreased by 15 in third step – 36 29 17 58 46 69 80 94 90 87

Click Here for IBPS Clerk Mains Online Mock Test

Daily Practice Test Schedule | Good Luck

 Topic Daily Publishing Time Daily News Papers & Editorials 8.00 AM Current Affairs Quiz 9.00 AM Current Affairs Quiz (Hindi) 9.30 AM IBPS SO/NIACL AO Prelims – Reasoning 10.00 AM IBPS SO/NIACL AO Prelims โ Reasoning (Hindi) 10.30 AM IBPS SO/NIACL AO Prelims โ Quantitative Aptitude 11.00 AM IBPS SO/NIACL AO Prelims โ Quantitative Aptitude (Hindi) 11.30 AM Vocabulary (Based on The Hindu) 12.00 PM IBPS SO/NIACL AO Prelims โ English Language 1.00 PM SSC Practice Questions (Reasoning/Quantitative aptitude) 2.00 PM IBPS Clerk โ GK Questions 3.00 PM SSC Practice Questions (English/General Knowledge) 4.00 PM Daily Current Affairs Updates 5.00 PM SBI PO/IBPS Clerk Mains – Reasoning 6.00 PM SBI PO/IBPS Clerk Mains โ Quantitative Aptitude 7.00 PM SBI PO/IBPS Clerk Mains โ English Language 8.00 PM

ย

/ 5. Reviews

Online Mock Tests 2019: